MAUDE Adverse Event Report: TRILLIANT SURGICAL, LTD 4-HOLE STRAIGHT PLATE GRIDLOCK PLATING SYSTEM; BONE PLATE, PRODUCT CODE: HRS

TRILLIANT SURGICAL, LTD 4-HOLE STRAIGHT PLATE GRIDLOCK PLATING SYSTEM; BONE PLATE, PRODUCT CODE: HRS
Catalog Number 300-50-003
Health Effect - Clinical Code Pain (1994)
Date of Event 08/25/2017
Type of Reportable Event Malfunction
Event or Problem Description
Plate was implanted in (b)(6) 2016.Patient reported pain, x-ray revealed the plate was broken.Surgeon noted that there was no union, only fibrous union.Revision was performed on (b)(6) 2017.Surgeon reported that the patient was non-compliant.

Brand Name
4-HOLE STRAIGHT PLATE GRIDLOCK PLATING SYSTEM
Common Device Name
BONE PLATE, PRODUCT CODE: HRS
Manufacturer (Section D)
TRILLIANT SURGICAL, LTD
727 n. shepherd dr.
suite 100
houston TX 77007
MDR Report Key6895419
Report Number3007420745-2017-00013
Device Sequence Number1324329
Product Code HRS
UDI-Device Identifier00812926025407
UDI-Public00812926025407
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130964
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number300-50-003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/13/2017
Device Age15 MO
Event Location Outpatient Treatment Facility
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2017
Initial Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight113